# SDR UPS99831152

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A, NR 4 ENGINE FLAME-OUT FL350 1717Z OIL PRESS ZERO FLAME-OUT.  INFLIGHT ENGINE START AND INFLIGHT ENGINE SHUTDOWN ACCOMPLISHED, MX CONTROL NOTIFIED.  FL 310 RE-ATTEMPTED ENG START 1728Z OIL PRESS ZERO.  ALL ENG PARAMETERS NORMAL, NO LIGHT OFF.  ACCOMPLISHED TASKS ON ENGINE FLAME-OUT, TROUBLESHOOT ER 71-00-00, REMOV ED AND REPLACED FUEL PUMP FILTER ASSY PER 73-10-02.  RUN AND LEAK CKS GOOD.  ACFT REQUIRES HIGH POWER RUN 51265 REFERENCE LOG PAGE 348432 ITEM.
